William Henry

Participates in 15 items

William Henry is a Nashville-based author, investigative mythologist, and TV presenter. He is an internationally recognized authority on human spiritual potential, transformation and ascension. The spiritual voice and Consulting Producer of the global hit History Channel program, Ancient Aliens, and host of the Gaia TV series The Awakened Soul: The Lost Science of Ascensionand Arcanum, along with his wife, Clare, William Henry is your guide into the transformative sacred science of human ascension. With over 30 years of research distilled into 18 books and numerous video presentations, William’s work will guide you to next level of human consciousness and our expanding reality.

William’s present work has taken him into the area of transhumanism, which he first began writing about in his 2002 bestseller, Cloak of the Illuminati. His latest book,The Skingularity Is Near: The Next Human, the Perfect Rainbow Light Body and the Technology of Human Transcendence is a primer and a warning for the looming potential transformation of humanity as we speed closer to meshing computer technology with human flesh. William discusses transhumanism as the fulfillment of an ancient impulse to transcend our human bodies. His work has propelled him into the role of human rights activist and advisor on the biopolitics of human enhancement as he informs audiences of the unparalleled perils and potentials of Artificial Intelligence and Transhumanism. Along with his wife, Clare, he leads luxury, ascension-themed tours to sacred sites including Egypt, France, Italy, and England.

Sessions in which William Henry participates

Friday June 15, 2018

8:30 AM
8:30 AM
Check-In (Friday) 10 hours 30 minutes 8:30 AM  -  7:00 PM
Talent Info
10:00 AM
10:00 AM
Ancient Aliens: Destination Orion 50 minutes 10:00 AM  -  10:50 AM  |  Pasadena Convention Center , Orion Room (Exhibit Hall C)
Participant William Henry | Participant Jason Martell | Participant Ramy Romany | Participant Frankie Glass
Space & Alien CommunicationAncient Aliens Contributors
12:00 PM
12:00 PM
William Henry Autograph Session 1 minute 12:00 PM  -  12:01 PM  |  Pasadena Convention Center , Autograph Area 2 (Exhibit Hall A)
Participant William Henry
Autograph Session
12:30 PM
12:30 PM
William Henry Photograph Session 1 minute 12:30 PM  -  12:31 PM  |  Pasadena Convention Center , Photograph Area 1 (Exhibit Hall A)
Participant William Henry
Photograph Session
2:00 PM
2:00 PM
Ancient Aliens: The Star Children 50 minutes 2:00 PM  -  2:50 PM  |  Pasadena Convention Center , Mainstage (Civic Auditorium)
Ancient Aliens ContributorsInteractions Between Worlds
5:15 PM
5:15 PM
Talent Info
7:30 PM
7:30 PM
Exclusive Gold Pass Event 1 hour 50 minutes 7:30 PM  -  9:20 PM  |  Pasadena Convention Center , Orion Room (Exhibit Hall C)

Saturday June 16, 2018

10:00 AM
10:00 AM
Ancient Aliens: Aliens and Stargates 50 minutes 10:00 AM  -  10:50 AM  |  Pasadena Convention Center , Orion Room (Exhibit Hall C)
Ancient Aliens ContributorsInteractions Between WorldsHistory of Our World
11:00 AM
11:00 AM
Ancient Aliens: Our Favorite Episodes 50 minutes 11:00 AM  -  11:50 AM  |  Pasadena Convention Center , Orion Room (Exhibit Hall C)
Ancient Aliens Contributors
1:30 PM
1:30 PM
William Henry Autograph Session 1 minute 1:30 PM  -  1:31 PM  |  Pasadena Convention Center , Autograph Area 2 (Exhibit Hall A)
Participant William Henry
Autograph Session
3:00 PM
3:00 PM
William Henry Photograph Session 1 minute 3:00 PM  -  3:01 PM  |  Pasadena Convention Center , Photograph Area 1 (Exhibit Hall A)
Participant William Henry
Photograph Session

Sunday June 17, 2018

10:00 AM
10:00 AM
Ancient Aliens: Metaphysics and Prophecy 50 minutes 10:00 AM  -  10:50 AM  |  Pasadena Convention Center , Mainstage (Civic Auditorium)
Participant David Silver | Participant Susan Leventhal | Participant William Henry | Participant Rabbi Ariel B. Tzadok | Participant Jonathan Young | Participant Caroline Cory (OMnium Media)
Ancient Aliens ContributorsSpirituality and the Universe
11:30 AM
11:30 AM
William Henry Autograph Session 1 minute 11:30 AM  -  11:31 AM  |  Pasadena Convention Center , Autograph Area 2 (Exhibit Hall A)
Participant William Henry
Autograph Session
3:30 PM
3:30 PM
Ancient Aliens: Symbols, Scriptures, and Myths 50 minutes 3:30 PM  -  4:20 PM  |  Pasadena Convention Center , Mainstage (Civic Auditorium)
Participant William Henry | Participant Rabbi Ariel B. Tzadok | Participant Jonathan Young | Participant Hugh Newman | Participant Frankie Glass
Ancient Aliens ContributorsDiscoveriesThe UnknownSpirituality and the Universe
4:30 PM
4:30 PM
William Henry Photograph Session 1 minute 4:30 PM  -  4:31 PM  |  Pasadena Convention Center , Photograph Area 3
Participant William Henry | Participant Sam Harris | Participant Wolf Photography
Photograph Session